It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


[QUOTE=annmg;2972165]I've been on actonel for 1 month now, and my hip joints hurt. It's not stopping me from doing any of my exercises..mostly walking 2-3 miles daily. I'm just wondering if anyone out there knows if this joint pain goes away in time. I'm hoping this does, cause this is the only side effect I'm having. I did research on the other medication out there and it seems like this is the best one. I'd appreciate your help. thanks[/QUOTE]

This is a follow up on my original question about joint pain that I had in my hips when I started taking Actonel. Well...I'm in my 10th week of taking Actonel, and my hip pain went away. I'm so thankful for that!! When I read on this board all the side effects that everyone has, I'm really grateful that mine went away. When I first starting taking Actonel and this pain appeared, I thought I would stick it out for a few more weeks, and I'm glad I did.

Does anyone know how often you get a "Bone Density Test?. Someone told me every 2 years...it that right? That seems long to me. I "HATE taking medicine, and hopefully with taking Actonel, exercise, and vitamins, eating healthy, will get me off this medicine quickly. I'm also wondering how long anyone out there has been on Actonel or a drug like that? Thanks for all your help and support. This message board is great, since I know no one who has osteopenia who can help me like this board can..Thanks :)





All times are GMT -7. The time now is 01:09 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!